# SDR CALA2025041803978

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 1019
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  SEAT EEPL LIGHTS FROM OVERWING AFT INOP.  REMOVED AND REPLACED SEAT EEPL LIGHTS FROM OVERWING AFT IAW B737NG AMM B737NG 35-51-11-960-801. REMOVED AND REPLACED M1694 BATTERY CHARGER ASSY IAW B737NG AMM 33-51-06-960-806. OP CHECK GOOD IAW B737NG AMM 33-51-00.
